MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED VINYL URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED VINYL URETHRAL CATHETER
Model Number 4A6144
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the intermittent catheters had defective tips.
 
Event or Problem Description
It was reported that the intermittent catheters had defective tips.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.No sample was returned for evaluation.A potential root cause was not chosen due to a lack of information.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not completed due to a lack of information.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED VINYL URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10986233
Report Number1018233-2020-21578
Device Sequence Number4295730
Product Code FCM
UDI-Device Identifier00801741030604
UDI-Public(01)00801741030604
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number4A6144
Device Catalogue Number4A6144
Device Lot NumberNGES3162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer02/28/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;